논문KCI 등재
Upper and lower solutions method for second order nonlinear four point boundary value problems
0
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
We develop the upper and lower solutions method forthe four point problem relative to second order dierential equationsin order to obtain the existence of solution.
참고문헌 (5)
- "Multiplicity results for some second-order four-pointboundary-value problems", 60(3), pp.491~500 (2005)
- "Existence and multiplicity of solutions for four-pointboundary value problems at resonance", 60(6), pp.1151~1162 (2005)
- "Positive solutions of a nonlinear four-point boundary value problem", 155(1), pp.179~203 (2004)
- "Positive solutions of a nonlinear four-point boundary value problem inBanach spaces", 305(1), pp.253~276 (2005)
- "On four point boundary value problem without growth conditions", 124(2), pp.241~248 (1999)
관련 논문AI추천
Existence, multiplicity and uniqueness results for a second order m-point boundary value problemSanyang Liu, Yuqiang Feng대한수학회 · 대한수학회보2004 · 제41권 제3호A generalized upper and lower method for singular boundary value problems for quasilinear dynamic equationsE. Akin-Bohner, R. Agarwal장전수학회 · Advanced Studies in Contemporary Mathematics2007 · 제15권 제2호The method of quasilinearization and a three-point boundary value problemPaul~W.~Eloe, Yang Gao대한수학회 · 대한수학회지2002 · 제39권 제2호Existence and Uniqueness Theorems for Certain Forth-order Boundary Value ProblemsPei Minghe, Sung Kag Chang경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2005 · 제45권 제3호Positive solutions of superlinear and sublinear boundary value problems김연호, Juan A. Gatica강원경기수학회 · 한국수학논문집2017 · 제25권 제1호Solvability for a System of Multi-Point Boundary Value Problems on an Infinite Interval이은경, 정정미영남수학회 · East Asian Mathematical Journal2015 · 제31권 제3호
이 간행물의 다른 논문 (13건)
Volume of $C^{1,\alpha}$-boundary domain in extended hyperbolic space김혁, 조윤희pp. 1143-1158An equality constrained least squares approach to the structural reanalysis장호종pp. 1159-1167A new biharmonic kernel for the upper half planeAli Abkarpp. 1169-1181On spin alternating group actions on spin 4-manifoldsXimin Liu, Kazuhiko Kiyonopp. 1183-1197On the $r$-th hyper-Kloosterman sums and its hybrid mean valueWenpeng Zhang, Tianping Zhangpp. 1199-1217
